MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION EXACTAMIX; Set, i.V. Fluid transfer

BAXTER HEALTHCARE CORPORATION EXACTAMIX; Set, i.V. Fluid transfer
Model Number H938176
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/06/2026
Type of Reportable Event Malfunction

Brand Name
EXACTAMIX
Common Device Name
Set, i.V. Fluid transfer
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
ECM - PLASTICOS Y MATERIAS PRIMAS PYMPSA - SP013600
3609-2 juan de la barrera
parque industrial el alamo
guadalajara, jalisco NA 44490
MX   44490
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
+1(224)270-5355
MDR Report Key50568795
Report Number1416980-2026-02837
Device Sequence Number10507339
Product Code LHI
UDI-Device Identifier00085412475813
UDI-Public(01)00085412475813(17)271205(10)803889
Combination Product (Y/N)N
Initial Reporter StateNA
Initial Reporter CountryUS
PMA/510(K) Number
K002705
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup
Report Date (Section B) 10/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH938176
Device Catalogue NumberH938176
Device Lot Number803889
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/31/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/06/2026
Supplement Date Received by Manufacturer10/01/2026
Initial Report FDA Received Date09/02/2026
Supplement Report FDA Received Date10/02/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/01/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown